# SDR AALA202009159008

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 21,946 hours, 4,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER PRESSURE IN YELLOW BAND.  SERVICED R1 DOOR PRESSURE TO GREEN BAND, PER AMM 52-10-00.
